Alert archive / Michigan / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 75, NWS Detroit, MI
NWS Detroit, MI issued this severe thunderstorm warning at Jul 18, 2007, 6:17 PM EDT for Shiawassee County, Michigan. It was in force for 46 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 18, 2007, 6:17 PM EDT (22:17 UTC)
- Expired
- Jul 18, 2007, 7:03 PM EDT
- In force
- 46 min
- Issued by
- NWS Detroit, MI
- Area
- Counties, with a storm outline in the text
County Shiawassee County, MI
The radar
The Detroit radar (KDTX), 70 km from the middle of the area, began a volume at 22:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 18, 6:44 PM EDT | TSTM WND DMG | 1 Sw New Lothrop, MI | A LARGE TREE WAS BLOWN DOWN ONTO THE ROAD |
| Jul 18, 6:44 PM EDT | NON-TSTM WND DMG | 1 Sw New Lothrop, MI | A LARGE TREE WAS BLOWN DOWN ONTO THE ROAD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 27 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 18, 4:39 PM EDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 10.3 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 317 J/kg
- Mixed-layer CIN
- -17 J/kg
- Mixed-layer LCL
- 717 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 66 m²/s²
- 0-3 km storm-relative helicity
- 75 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KDTX 182217 SVRDTX MIC155-182345- /O.NEW.KDTX.SV.W.0075.070718T2217Z-070718T2345Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 617 PM EDT WED JUL 18 2007 THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SHIAWASSEE COUNTY IN SOUTHEAST MICHIGAN * UNTIL 745 PM EDT * AT 614 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING UP TO GOLF BALL SIZE HAIL...AND DAMAGING WINDS UP TO 70 MPH. THIS STORM WAS LOCATED 7 MILES NORTH OF CARLAND...OR ABOUT 14 MILES NORTHWEST OF OWOSSO... AND MOVING SOUTHEAST AT 25 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... HENDERSON BY 630 PM EDT... JUDDVILLE BY 655 PM EDT... LENNON BY 705 PM EDT... TAKE COVER IN A SUBSTANTIAL SHELTER UNTIL THE STORM HAS PASSED. LAT...LON 4314 8437 4301 8437 4277 8393 4314 8393 $$ RBP / WAG
3 follow-up statements
000 WWUS53 KDTX 182232 SVSDTX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 631 PM EDT WED JUL 18 2007 MIC155-182345- /O.CON.KDTX.SV.W.0075.000000T0000Z-070718T2345Z/ SHIAWASSEE MI- 631 PM EDT WED JUL 18 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM EDT FOR SHIAWASSEE COUNTY... AT 626 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING UP TO GOLF BALL SIZE HAIL... AND DAMAGING WINDS UP TO 70 MPH. THIS STORM WAS LOCATED NEAR HENDERSON...OR ABOUT 9 MILES NORTH OF OWOSSO...MOVING SOUTHEAST AT 30 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... 7 MILES NORTHEAST OF OWOSSO BY 635 PM EDT... 6 MILES NORTHEAST OF CORUNNA BY 640 PM EDT... JUDDVILLE AND NEW LOTHROP BY 645 PM EDT... 6 MILES NORTHEAST OF VERNON BY 655 PM EDT... LENNON AND 7 MILES NORTHEAST OF DURAND BY 700 PM EDT... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT WEDNESDAY EVENING FOR SOUTHEAST MICHIGAN. LAT...LON 4314 8437 4301 8437 4277 8393 4314 8393 $$ WAG
000 WWUS53 KDTX 182249 SVSDTX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 649 PM EDT WED JUL 18 2007 MIC155-182345- /O.CON.KDTX.SV.W.0075.000000T0000Z-070718T2345Z/ SHIAWASSEE MI- 649 PM EDT WED JUL 18 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM EDT FOR SHIAWASSEE COUNTY... AT 648 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING UP TO GOLF BALL SIZE HAIL... AND DAMAGING WINDS UP TO 70 MPH. THIS STORM WAS LOCATED NEAR JUDDVILLE...OR ABOUT 10 MILES NORTHEAST OF OWOSSO...MOVING SOUTHEAST AT 30 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... LENNON AND 8 MILES NORTHEAST OF DURAND BY 700 PM EDT... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT WEDNESDAY EVENING FOR SOUTHEAST MICHIGAN. LAT...LON 4314 8437 4301 8437 4277 8393 4314 8393 $$ WAG
000 WWUS53 KDTX 182303 SVSDTX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 703 PM EDT WED JUL 18 2007 MIC155-182313- /O.CAN.KDTX.SV.W.0075.000000T0000Z-070718T2345Z/ SHIAWASSEE MI- 703 PM EDT WED JUL 18 2007 ...THE SEVERE THUNDERSTORM WARNING FOR SHIAWASSEE COUNTY IS CANCELLED... NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING HAD EXITED THE COUNTY. THUS...THE WARNING HAS BEEN CANCELLED. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT WEDNESDAY EVENING FOR SOUTHEAST MICHIGAN. LAT...LON 4314 8437 4301 8437 4277 8393 4314 8393 $$ WAG
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Detroit, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 18, 3:46 PM EDT, 2 hours 31 minutes earlier.
Area forecast discussion, Jul 18, 3:46 PM EDT, 2 hours 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 346 PM EDT WED JUL 18 2007 .SHORT TERM...TONIGHT ATMOSPHERE ACROSS SOUTHEAST MICHIGAN QUITE UNSTABLE THIS AFTERNOON WITH CAPES AROUND 2K JOULES AND LIS DOWN TO MINUS 5. SHOWERS AND THUNDERSTORMS HAVE BEEN INCREASING IN COVERAGE AND INTENSITY THIS AFTERNOON...MAINLY NORTH OF M59. THIS AREA IS ON THE NORTH SIDE OF AN ELONGATED SHORTWAVE THAT HAS BEEN MOVING ACROSS LOWER MICHIGAN DURING THE AFTERNOON. APPEARS THERE WAS ENOUGH SUBSIDENCE ON THE SOUTH SIDE OF IT TO KEEP CONVECTION AT BAY MOST OF THE AFTERNOON SOUTH OF M59. THIS WAVE WILL EXIT THE AREA DURING THE EVENING AND WITH THE LOSS OF DAYTIME HEATING...CONVECTION SHOULD DISSIPATE. HOWEVER...WEAK SURFACE BOUNDARY REMAINS STATIONARY ACROSS SOUTHERN LOWER MICHIGAN AND WITH ATMOSPHERE REMAINING UNSTABLE...ANY LITTLE MID LEVEL DISTURBANCE OR SURFACE BOUNDARY CONVERGENCE COULD CONTINUE SHOWER AND THUNDERSTORM ACTIVITY. WILL CARRY SCATTERED SHOWERS AND THUNDERSTORM THROUGH THE EVENING AND INTO THE NIGHT. VERY POTENT MID LEVEL TROUGH OVER CANADA IS PUSHING SOUTHWARD INTO THE GREAT LAKES LATE TONIGHT INTO THURSDAY. THIS WILL SPIN UP WAVES ALONG THE STATIONARY BOUNDARY OVER THE UPPER MIDWEST. MODELS BEEN HAVING A SOMEWHAT DIFFICULT TIME WITH TIMING STRENGTH AND POSITION WITH MCSS. MODELS INDICATE A COUPLE OF THEM TRACKING ACROSS THE GREAT LAKES WITH THE GFS THE MOST ROBUST COMING RIGHT ACROSS LOWER MICHIGAN TOWARD DAY BREAK WHILE NAM A BIT FURTHER SOUTH AND AFTER 12Z. THOUGH THE NAM CURRENTLY HAS A BETTER HANDLE ON THE MCS DEVELOPING OVER SOUTHERN MINNESOTA AS OPPOSE TO THE GFS...WILL STILL BRING IN LIKELY POPS TOWARDS DAYBREAK TO ACCOUNT FOR VARIABILITY IN TIMING AND POSITION OF THESE FEATURES. IT WILL BE A WARM AND MUGGY NIGHT TONIGHT AS LOWS WILL DROP MAINLY IN THE UPPER 60S TO AROUND 70 AS DEWPOINTS REMAIN HIGH. && .LONG TERM...THURSDAY THROUGH WEDNESDAY THE LATEST WATER VAPOR LOOP SHOWS A STRONG MID LEVEL WAVE ROTATING INTO NORTHWEST ONTARIO. THIS WAVE HAS A GOOD COLD CORE ALOFT ASSOCIATED WITH IT...WITH A 12Z 500MB TEMP OF -23C AT CHURCHILL, MANITOBA. THIS WAVE IS FORECAST TO MOVE INTO NORTHERN LOWER MI THURS AFTERNOON. IMPRESSIVE MID LEVEL HEIGHT FALLS AND GOOD UPPER LEVEL JET DYNAMICS WILL OVERSPREAD SE MI THURSDAY MORNING AND PERSIST INTO THE EARLY AFTERNOON. ANTICIPATE QUITE A BIT OF CONVECTION BY EARLY THURS MORNING ALONG AN AXIS FROM IOWA TO THE SOUTHERN GREAT LAKES/NORTHERN OHIO VALLEY AS NUMEROUS SHORT WAVES INTERACT WITH STRONG LOW LEVEL MOISTURE CONVERGENCE IN THIS REGION. HAVE SOME CONCERN THAT THE STRONGEST CONVECTION AND HENCE BEST PRECIP CHANCES WILL PASS SOUTH OF THE STATE. HOWEVER...GIVEN THE DEGREE OF LARGE SCALE FORCING AND WITH SUFFICIENT MOISTURE ALREADY IN PLACE OVER SOUTHERN MI...PLAN TO INCREASE POPS ACROSS THE FORECAST AREA ON THURSDAY. PRECIPITABLE WATER VALUES ARE ACTUALLY FORECAST TO APPROACH 2.0 INCHES BY EARLY THURS AFTERNOON...SO SOME OF THE PRECIP WILL HAVE THE POTENTIAL TO PRODUCE HEAVY RAINFALL. THE LATEST DAY2 CONVECTIVE OUTLOOK STILL PLACES THE SLIGHT RISK FOR SEVERE WEATHER JUST SOUTH OF THE FORECAST AREA...WITHIN THE REGION OF HIGHER INSTABILITY. SO DESPITE THE STRONG WIND FIELDS AND GOOD LARGE SCALE FORCING...LACK OF SUFFICIENT INSTABILITY DUE TO THE EXPECTED CLOUDS AND PRECIP SHOULD LIMIT SEVERE THREAT ON THURSDAY. THE UPPER WAVE AND COLD CORE ALOFT IS FORECAST TO ROTATE ACROSS LAKE HURON THURS EVENING. STRONG MID LEVEL DRYING AND SUBSIDENCE WILL OVERSPREAD SE MI FROM LATE AFTERNOON INTO THE EVENING...DIMINISHING THE CHANCES FOR CONVECTION. WILL HOLD ONTO JUST A LOW CHANCE FOR THUNDERSTORMS ACROSS LAKE HURON AND THE THUMB REGION THURS EVENING WHERE THE COLDEST MID LEVEL TEMPS WILL PASS THROUGH...RESULTING IN FAIRLY STEEP MID LEVEL LAPSE RATES. THE NAM SOLUTION IS A BIT STRONGER AND SLOWER IN LIFTING THE WAVE ACROSS THE EASTERN GREAT LAKES THURS NIGHT INTO FRI MORNING IN COMPARISON TO THE REST OF THE 12Z MODEL SUITE. IN LIGHT OF RECENT TRENDS...WILL LEAN TOWARD THE FASTER SOLUTIONS. HOWEVER...DO LIKE THE NAM AND UKMET SURFACE FEATURES WHICH SHOW MORE DEEPENING TO THE ASSOCIATED SURFACE LOW MOVING INTO UPSTATE NEW YORK BY FRIDAY MORNING...GIVEN THE FAIRLY STRONG UPPER JET COUPLING. THIS WILL RESULT IN A LITTLE STRONGER LOW LEVEL COLD AIR ADVECTION OVER SE MI...WITH 925MB TEMPS FORECAST TO FALL TO +9C BY FRIDAY MORNING. COOL DRY CANADIAN AIR WILL OVERSPREAD THE FORECAST AREA FRIDAY INTO SATURDAY...WITH TEMPS AVERAGING BELOW NORMAL. DAYTIME HIGHS ON FRIDAY WILL ONLY RANGE FROM THE UPPER 60S/LOWER 70S...WHILE MIN TEMPS BOTH FRI AND SAT NIGHT MAY DROP INTO THE 40S OUTSIDE OF THE URBAN HEAT ISLAND. THE UPPER TROUGH IS STILL FORECAST BY THE 12Z MODEL SUITE TO DEVELOP INTO A CLOSED CIRCULATION OVER THE WEEKEND. THERE IS STILL HOWEVER SOME DISAGREEMENT AS TO IF THIS CIRCULATION WILL RETROGRADE INTO THE EASTERN GREAT LAKES OR REMAIN ALONG THE EAST COAST. THE 12Z CANADIAN/GFS/UKMET HOLD THIS FEATURE OVER NEW ENGLAND/EASTERN SEABOARD...WHILE THE ECMWF CONTINUES TO BRING THE LOW INTO THE EASTERN GREAT LAKES BY EARLY NEXT WEEK. THESE DIFFERENCES WILL AFFECT HOW QUICKLY TEMPS WILL MODERATE. AT THIS POINT...MADE LITTLE CHANGES TO THE GOING FORECAST WHICH HAS A MORE GRADUAL MODERATION IN TEMPS HEADING INTO NEXT WEEK THAN WOULD BE INDICATED BY THE GFS SOLUTION. && .MARINE... A STRONG MID LEVEL WAVE WILL MOVE ACROSS LAKE HURON THURSDAY EVENING. THERE IS A CHANCE OF THUNDERSTORMS THROUGH THURS EVENING...ASSOCIATED WITH THIS FEATURE. THE BETTER CHANCES FOR THUNDERSTORMS WILL RESIDE OVER LAKES ST CLAIR AND ERIE...CLOSER TO THE SURFACE BOUNDARY. A STRENGTHENING SURFACE LOW WILL MOVE ACROSS THE EASTERN GREAT LAKES THURSDAY NIGHT. AN INCREASING NORTHWESTERLY PRESSURE GRADIENT ALONG WITH STRONG LOW LEVEL COLD AIR ADVECTION FOR LATE JULY STANDARDS WILL RESULT IN GALE FORCE WINDS ON LAKE HURON THURS NIGHT INTO FRI MORNING...WITH SMALL CRAFT ADVISORY CONDITIONS EXPECTED ON THE NEARSHORE WATERS. && .PREV DISCUSSION...ISSUED 150 PM EDT WED JUL 18 2007 AVIATION... BROAD WEAK SURFACE FRONT WILL REMAIN ACROSS SOUTHERN LOWER MICHIGAN THROUGH TAF PERIOD. ATMOSPHERE THIS AFTERNOON IS UNSTABLE WITH ON GOING CONVECTION STRETCHING FROM NEAR FNT TO LAKE ST CLAIR. WEAK MID LEVEL DISTURBANCE MOVING SOUTHEAST ACROSS SOUTHERN LOWER MICHIGAN WILL HELP CONTINUE THE DEVELOPMENT OF CONVECTION ACROSS THE ENTIRE AREA THIS AFTERNOON AND EVENING BEFORE DISSIPATING WITH LOSS OF DAYTIME HEATING. CONVECTION WILL BE SCATTERED AND EXPECT ONLY MVFR CONDITIONS WITH HEAVIEST OF STORMS. WILL SEE A BREAK IN PRECIPITATION BEFORE NEXT ROUND COMES THROUGH FROM ABOUT 10Z-18Z ASSOCIATED WITH SURFACE AND MID LEVEL WAVE. THIS SHOULD BE MORE ORGANIZED AND WIDESPREAD WITH CEILING AT OR ABOVE 3K FT AND VISIBILITIES GENERALLY IN THE 3 TO 5 MILE RANGE WITH FOG AND RAIN AROUND THE 12Z TIME FRAME. && .DTX WATCHES/WARNINGS/ADVISORIES... MI...NONE. LAKE HURON...NONE. LAKE ST CLAIR...NONE. MI WATERS OF LAKE ERIE...NONE. && SHORT TERM...DRC LONG TERM....CONSIDINE MARINE.......CONSIDINE AVIATION.....DRC YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).
Hazardous weather outlook, Jul 18, 4:22 PM EDT, 1 hour 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 422 PM EDT WED JUL 18 2007 MIZ047>049-053>055-060>063-068>070-075-076-082-083-192030- MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE-LAPEER- ST. CLAIR-LIVINGSTON-OAKLAND-MACOMB-WASHTENAW-WAYNE-LENAWEE-MONROE- 422 PM EDT WED JUL 18 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST MICHIGAN. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED THIS EVENING THROUGH TONIGHT OVER THE ENTIRE AREA. THERE IS A SLIGHT CHANCE OF SEVERE WEATHER WITH THESE STORMS. PRIMARY HAZARD ASSOCIATED WITH THE STRONGEST STORMS WILL BE HEAVY DOWNPOURS...THREE QUARTER INCH HAIL AND WIND GUSTS TO 60 MPH. STORMS SHOULD DECREASE IN COVERAGE SHORTLY AFTER SUNSET. MOVEMENT OF STORMS WILL BE TO THE EAST AT ABOUT 15 MPH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NUMEROUS TO WIDESPREAD THUNDERSTORMS ARE EXPECTED THURSDAY MORNING AND AFTERNOON AS A COLD FRONT MOVES ACROSS THE REGION. SEVERE WEATHER IS NOT EXPECTED AT THIS TIME. HOWEVER...THERE IS THE POTENTIAL FOR INTENSE RAINFALL OUT OF SOME OF THESE STORMS. .SPOTTER INFORMATION STATEMENT... DISPATCHERS...PLEASE NOTIFY YOUR EMERGENCY MANAGERS IMMEDIATELY. SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING. LCZ422-423-460-LEZ444-LHZ421-422-441>443-462>464-192030- ST. CLAIR RIVER-DETROIT RIVER-LAKE ST. CLAIR- MICHIGAN WATERS OF LAKE ERIE-OUTER SAGINAW BAY-INNER SAGINAW BAY- PORT AUSTIN TO HARBOR BEACH MI-HARBOR BEACH TO PORT SANILAC MI- PORT SANILAC TO PORT HURON MI- LAKE HURON OFFSHORE BEYOND 5 NM FROM PORT AUSTIN TO HARBOR BEACH MI- LAKE HURON OFFSHORE BEYOND 5 NM FROM HARBOR BEACH TO PORT SANILAC MI- LAKE HURON OFFSHORE BEYOND 5 NM FROM PORT SANILAC TO PORT HURON MI- 422 PM EDT WED JUL 18 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ST CLAIR...THE MICHIGAN WATERS OF LAKE ERIE AND LAKE HURON. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED THIS EVENING THROUGH TONIGHT OVER THE ENTIRE AREA. THERE IS A SLIGHT CHANCE OF SEVERE WEATHER WITH THESE STORMS. PRIMARY HAZARD ASSOCIATED WITH THE STRONGEST STORMS WILL BE HEAVY DOWNPOURS...THREE QUARTER INCH HAIL AND WIND GUSTS TO 60 MPH. STORMS SHOULD DECREASE IN COVERAGE SHORTLY AFTER SUNSET. MOVEMENT OF STORMS WILL BE TO THE EAST AT ABOUT 15 MPH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NUMEROUS TO WIDESPREAD THUNDERSTORMS ARE EXPECTED THURSDAY MORNING AND AFTERNOON AS A COLD FRONT MOVES ACROSS THE REGION. SEVERE WEATHER IS NOT EXPECTED AT THIS TIME. HOWEVER...THERE IS THE POTENTIAL FOR INTENSE RAINFALL OUT OF SOME OF THESE STORMS. GALE FORCE WINDS ARE POSSIBLE ON LAKE HURON THURSDAY NIGHT THROUGH EARLY FRIDAY MORNING...WITH SMALL CRAFT ADVISORY CONDITIONS POSSIBLE ON THE NEARSHORE WATERS. .SPOTTER INFORMATION STATEMENT... DISPATCHERS...PLEASE NOTIFY YOUR EMERGENCY MANAGERS IMMEDIATELY. SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING. CONSIDINE/DRC YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).
In the hours before
Local storm report, Jul 18, 5:31 PM EDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
531 PM EDT WED JUL 18 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM HAIL SANFORD 43.68N 84.38W
07/18/2007 E1.75 INCH MIDLAND MI TRAINED SPOTTER
0520 PM HAIL EDENVILLE 43.80N 84.39W
07/18/2007 E0.75 INCH MIDLAND MI TRAINED SPOTTER
&&
SCONSIDILocal storm report, Jul 18, 5:37 PM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
537 PM EDT WED JUL 18 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 PM HAIL SANFORD 43.68N 84.38W
07/18/2007 E1.00 INCH MIDLAND MI TRAINED SPOTTER
&&
SCONSIDIThe office that day
Everything else NWS Detroit, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 18, 4:57 PM EDT | Severe Thunderstorm Warning | DTX | Midland | 93 min |
| Jul 18, 5:35 PM EDT | Tornado Warning | DTX | Midland | 47 min |
| Jul 18, 5:40 PM EDT | Severe Thunderstorm Warning | DTX | Saginaw | 95 min |
| Jul 18, 6:13 PM EDT | Special Marine Warning | DTX | 62 min | |
| Jul 18, 6:39 PM EDT | Severe Thunderstorm Warning | DTX | Genesee | 68 min |
| Jul 18, 7:24 PM EDT | Severe Thunderstorm Warning | DTX | Lapeer, Oakland | 68 min |
| Jul 18, 7:48 PM EDT | Severe Thunderstorm Warning | DTX | Midland, Saginaw | 72 min |
Nearby
Severe Thunderstorm Warnings in Michigan, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.